Advertisement

Mathematical Methods of Operations Research

, Volume 54, Issue 3, pp 425–438 | Cite as

Exploitation of necessary and sufficient conditions for suboptimal solutions of multiobjective stochastic control problems

  • F. Heyde
  • W. Grecksch
  • Chr. Tammer
Article

Abstract

In this paper necessary and sufficient conditions for a multicriteria stochastic control problem are stated. Moreover the convergence of a finite difference approximation method for the solution of the resulting system of second order PDEs is shown.

Key words: stochastic optimal control minimum principle adjoint process finite difference method 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • F. Heyde
    • 1
  • W. Grecksch
    • 1
  • Chr. Tammer
    • 1
  1. 1.Institut für Optimierung und Stochastik, Martin-Luther-Universität, Halle-Wittenberg, Theodor-Lieser-Str. 5, D-06120 Halle, Germany (E-mail: heyde@mathematik.uni-halle.de, grecksch@mathematik.uni-halle.de, tammer@mathematik.uni-halle.de)DE

Personalised recommendations